# SDR COMA0360462

- Difficulty date: October 16, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 7,795 hours, 6,624 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5248 FLAPS FAIL WARNING WHEN SELECTED TO 30 DEGREES.  RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
